MAUDE Adverse Event Report: ST PAUL PORTEX; NASAL INTUBATION

ST PAUL PORTEX; NASAL INTUBATION
Model Number 100/179/060
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical intubation|portex endotracheal tubes nasal line became detached.Reported during the use of the product, the customer could not perform nasal intubation smoothly.For other reasons then listed but the report indicated the line was detached.No patient injury.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical intubation|portex endotracheal tubes inflation line detaches was confirmed.Sample returned: one (1) sample was returned for evaluation p/n 100/179/060.The sample was received in used conditions without original package.Results: inflation line detached was found.And a lack of solvent was observed, on tip of the inflation line.All mitigations on placed were verified, and it was confirmed has been executing according.Therefore, no corrective actions could be implemented.It will be continue monitoring this failure condition in this product, for threshold or escalation.
 
Event or Problem Description
Device analysis completed and summary in h10.
 
Additional Manufacturer Narrative
Updated type of malfunction to serious injury due to tracheostomy tube change out.

Brand Name
PORTEX
Common Device Name
NASAL INTUBATION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key11813979
Report Number3012307300-2021-04273
Device Sequence Number3148996
Product Code BTR
UDI-Device Identifier15019315022104
UDI-Public15019315022104
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/179/060
Device Catalogue Number100/179/060
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/21/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer08/01/2021
08/01/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date08/30/2021
01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian